The Annals of Mathematical Statistics

A Simpler Proof of Smith's Roulette Theorem

Lester E. Dubins

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 390-393.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698402

Digital Object Identifier
doi:10.1214/aoms/1177698402

Mathematical Reviews number (MathSciNet)
MR226755

Zentralblatt MATH identifier
0164.50303

JSTOR
links.jstor.org

Citation

Dubins, Lester E. A Simpler Proof of Smith's Roulette Theorem. Ann. Math. Statist. 39 (1968), no. 2, 390--393. doi:10.1214/aoms/1177698402. https://projecteuclid.org/euclid.aoms/1177698402


Export citation